Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Desert Immigrants: The Mexicans of El Paso, 1880-1920. by Mario T. García
Review by: Oscar J. Martínez
The Hispanic American Historical Review
Vol. 62, No. 2 (May, 1982), pp. 289-291
Published by: Duke University Press
DOI: 10.2307/2514994
Stable URL: http://www.jstor.org/stable/2514994
Page Count: 3
  • Download ($15.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291